The donaldson-thomas invariants under blowups and flops

Jianxun Hu Sun Yat-sen University Wei-Ping Li Hkust

Differential Geometry mathscidoc:1609.10258

Journal of Differential Geometry, 90, (3), 391-411, 2012
Using the degeneration formula for Donaldson-Thomas invariants [L-W,MNOP2], we proved formulae for blowing up a point, simple flops, and extremal transitions.
No keywords uploaded!
[ Download ] [ 2016-09-13 22:43:46 uploaded by admin ] [ 563 downloads ] [ 0 comments ]
@inproceedings{jianxun2012the,
  title={THE DONALDSON-THOMAS INVARIANTS UNDER BLOWUPS AND FLOPS},
  author={Jianxun Hu, and Wei-Ping Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913224346399857920},
  booktitle={Journal of Differential Geometry},
  volume={90},
  number={3},
  pages={391-411},
  year={2012},
}
Jianxun Hu, and Wei-Ping Li. THE DONALDSON-THOMAS INVARIANTS UNDER BLOWUPS AND FLOPS. 2012. Vol. 90. In Journal of Differential Geometry. pp.391-411. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913224346399857920.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved